# SDR REXA2017011600043

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,191 hours, 14,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S EMERGENCY FLASH LIGHT INOP. REMOVED AND REPLACED FO'S EMERGENCY FLASHLIGHT AND BRACKET IAW AMM 25-61-02. NO FURTHER DEFECTS NOTED.
